Search the Community
Showing results for tags 'emotionalnumbness'.
Found 4 results
vaibhav replied to vaibhav's topic in Introductions and updatesI had started this heavy headed ness in December 2018..The feeling was like someone tying strong knot around my head and its getting tighter...with NO relief in site....I ddint knw at that time , it was related to depression. So i kept hoping that it will ultimately subside after diet change, sleep patterns etc.. but nothing worked ....After 6 months of this unbearable pain.I visited psychiatrist.In our society and family , visiting psychitrist is taboo, so visit was late...I feel if I started this early, i would have better by now. He has Started off with amixide-h, SSRI...it helped me ...I got recovered to some extent .But not completely. then my doctor advised me to visit another doc at metropolitan area. so i did... he started with having SSRI and betacap 20 ....and increased dosage gradually... I recovered but new monster arose infront of me 'ANHEDONIA/emotional blunting/numbness' ...It was making me disassociated from everyone i am closer and affecting every relations i have.There was no feeling, no interest in activities which i enjoy, ....There was like no feeling of emotions except anger, rage, hate , frustration etc negative one.. Then i talked this to doctor, he changed tab to Dulexetin , buproprien and betacap for this emotional apathy .....This has really helped me in relieving some symptoms of depression ..Anhedonia but remained ... After 4-5 month of treatment , Now i am recovered to the extent but last problem for me remains. In between i tried supplements like MUCUNA pruriens for dopamine, its very effective for me with libido increase, sexual pleasure, but not helped much with anhedonia. Now i started on with AGOMELATINE for this anhedonia thing...so will update about its effectiveness after 1 -2 months. If anyone has gone through plaese reply and suggest any new thing for anhedonia...LETS beat this.... ------------------------------------------------------------------------------- Pills amixide h , flunil 20- from june 19 to july 19 galop 10 , betacap 20 - from aug 19 to nov 19 with variations dulexetine 20, bupropriion 150 - dec 19 to march 20.
Violets posted a topic in Introductions and updatesHello! I started on 2,5mg escitalopram in december 2018 for GAD and severe clinical depression by my GP. I gradually increased the dose up to 7,5mg and was on this dose for a couple of weeks (until january 7th) I then decided to taper down again, as the drug made me careless, emotionally numb, impaired my cognition and significantly decreased my libido. So I stopped it after 2 months (last 2,5mg pill taken 8th of february). Since stopping I suffered two weeks of accute physical withdrawal (flu-like symptoms, nausea, dizziness etc) but I thought that it would be over and I would go back to «normal», but now it is clear to me that I also suffer from protracted withdrawal (permanent brain damage) and the symptoms are scary and debilitating. I suffer from parasthesia, brain zaps, tinnitus, severe derealization, emotional numbness and extreme apathy to a point where I can’t force myself to get up and eat. I feel completely braindead and my cognition is ruined, the past month has gone by in a haze and I can’t remember or recollect much of it. This is extremely terrifying and almost worse than the original depression. I feel dead, even tho I’m alive. I am a masters student and I can’t function and have no support in my student town. My GP seems to be totally oblivious to the fact that this can happen. I am very distressed (logically, because I can’t really FEEL it) and I would be very grateful if someone here could come with some advice or similar experinces on lexapro that has «recovered» or gotten significantly better and how long it took them. Thank you in advance.
I got off 75mg zoloft in about 2 months, had horrible withdrawal and went back on 2 months later on escetalopram. Got off escetalopram over the course of 2-3 months ish... wasnt a 10% taper but also wasn't too fast of a taper either. 6 months drug free and I experience anhedonia, and in those 6 months I had ***** up symptoms, unexplainable anxiety constant hyperarousal etc bunch of ****. Should I go back on escetalopram maybe? is it too late for me to reinstate?
Hi all, I joined this site several weeks back, tried to create a forum but my internet went out while I was doing so, I don't think it went through, so if this is a repost or posted in the wrong area, I'm sorry. Anyway, long story short, I'm female and close to turning twenty two, I originally started sertraline around 15-16 years old for anxiety, (generalized, panic attacks, and social) and depression. I started at a lower dose but after several years made my way up to 200mg, stayed on it for another several years, and at the age of 21 finally managed to come off them completely after many attempts that failed due to withdrawal. Fast forward to the end/beginning of this year after being off them for around eight months, my suicidal ideation got severe again, and fearing the worst, I jump shipped and started sertraline again because I was afraid of what I may do. After about 2 months on them again at 50mg, I tapered off over about a week and a half because they were giving me brain zaps, reduced sexual function, brain fog, etc, and I realized why I quit in the first place. Now I'm here two months later wondering if I've ruined myself for doing so. I've had a lot of emotional blunting and anhedonia, but the thing that I do not understand is that I am quick to irritability and anger, but nothing else. I can get sad at times, I have cried a few times which I couldn't manage on the short time I went back on the pills, but I used to have full on meltdowns, which I know isn't ideal, but at least it was something. I am an emotional person, and living in this fog and anhedonia is very concerning to me. I had issues with it before on the pills and even the short time off, but not to this extent. I've been trying to be positive, but I'm about two months in and I'm just tired of living through this window, if that makes sense. It's frustrating because sometimes I can feel this literal switch in my body, that is so close to clicking everything back together, but it doesn't. Other times I don't feel a switch at all. I've had more depersonalization episodes which I haven't had before. I always had a bit of dissociation, but the episodes have definitely been worse. I guess I just don't understand why after years of high dosages, constantly going on and off, I could quit fine and return to normal functioning within two months, where as now after a smaller dosage and shorter period, I'm doing way worse two months in now. Sorry if this is too detailed, but I want to be as clear as possible for any other women going through the same thing and to document my personal experience. I also am able to orgasm, but not the way I used to be able to. The short time on the pills I had near 0 interest and orgasm was hard, so while it is good I can do this again, it isn't the same rush as before, and it isn't nearly as pleasurable due to genital numbness. That has gotten better somewhat, I am able to tell if I am touching myself down there and feel the temperature of things, but the pleasure that was there before and the warm feeling is still not back. A little over a month off, I had a couple random times I became wet down there, and would feel more of a throbbing feeling I had before the pills, to elaborate on that I guess aside from the obvious sensation, it was a desire of, holy ****, I need it now! I don't have that anymore, yet again. With enough concentration and thinking about sex enough, I can get somewhat of a desire, but not much. I thought I was getting better a month ago due to the random lubrication and able to feel temperatures again, along with maybe 10-15% of original feeling coming back, but the past month nothing else has changed, and I haven't randomly gotten wet down there or had much of a throbbing sensation since two or three episodes. I guess my question is, what is your experience with withdrawals from anti-depressants? For those of you who have recovered, did it come back at once, or was it a more gradual thing? From my brief time on this site it seems most swing back and forth like a pendulum, getting better than not, then eventually after weeks or months of going back and forth one stone is then officially planted, only to have to fight the next ten ahead, whether it be the fight with emotions or sexual dysfunction. While I certainly would love to hear from everyone, as I have scrolled through many forums on this site, if there are any females my age, I would love to hear your responses in particular just to know there are others like me going through the same thing, and it would help me understand maybe more of what to look for in terms of recovery, though I acknowledge everyone isn't the same. It's just very disheartening being this young and having to worry about this. It sucks, but I have read many success stories and I am trying to stay positive, especially since I have had some recovery, even if it is marginal.